I'm Ready To Just Die...

Discussion in 'Fibromyalgia Main Forum' started by Taterdawg, Apr 24, 2007.

  1. Taterdawg

    Taterdawg New Member

    The pain has been incredible lately.

    I was on a slew of meds about a month ago. Effexor, Flextra, Ultram, um-teen vitamins, then the Effexor started making me unbelievably dizzy. Side effects I guess. Plus I went an entire weekend with no sleep, just laid there with the heebie jeebies so bad I couldn't lay still. So I went to a dif doc (mine was out that day) and he put me on a high dosage of Cymbalta and Elavil. I had no clue as the doctor never told me he had just put me on two antidepressants. Well, I tried getting off of both of those because I was a totally different person.

    Well, thanks to these so called "doctors" I spent a day in the ER after a week of mind numbing headaches, nausea, weakness and disorientation. All because of the way they told me to get off of the meds. Apparently you have to ween off. They didn't tell me that. Thanks alot.

    Ever since that day the pain has been unbearable. Plus, stress at home isn't helping. I'm so exhausted, achy, sore, stiff...you get my point.

    Right now, I'm prescribed Ultram ER and Flextra but I can't take the Ultram because by the time I get home from work I'm so nauseous I can't see straight.

    I just wish I could crawl back into bed.
  2. Ouch4017

    Ouch4017 New Member

    I'm in your same position right now so I know how you feel. I'm in the process of upping my Lyrica which makes me almost impaired to even drive. My joint pain is awful and almost every part of my body hurts. I think I'd be a little upset with the doc for not giving you clear instuctions. I tried cymbalta but was not impressed so I changed back to lexapro, however I also have sever anxiety issues so lexapro helps alot with that too. Hang in there and I'll pray for you. You're not alone.
  3. Engel

    Engel New Member

    Sorry you are feeling so badly. I had no problems on Effexor other than maxing out on it. I am taking Ultram/Tramadol now and I find I also get really hot and weird feeling on it. I only take it when I know I do not have to drive or do anything other than sit in my recliner or go to bed. My pain is really rough. Bed hurts me the worst. I am going to have to get a better bed. I spend most of my time in my recliner with a heating pad. I have been on STD from work since Feb. 12th and I am getting worse. I sleep with a cpap now (sleep apnea). I feel soooooooo old before my time. I have no life.